# SDR CA011123006

- Difficulty date: November 19, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R330333
- Condition: Cracked
- Location: Cockpit
- Part time: 12,818 hours, 12,715 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH 22,5000 FT, CAPTAINS SIDE WINDOW CRACKED. DIVERTED TO IND AND LANDED WITHOUT FURTHER INCIDENT. AIRCRAFT FERRIED BACK TO CVG FOR WINDOW REPLACEMENT.CAPTAINS SIDE WINDOW REPLACED AND AIRCRAFT RETURNED TO SERVICE.
